# SDR SWIA2021082060516

- Difficulty date: June 13, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 720-830
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AREAS OF CORROSION ON LH PRESSURE FLOOR SILL WATER RAIL CHANNEL BETWEEN FS 720.00 Â€“ 830.00. AREAS MARKED.     REPAIRED CORROSION DAMAGE TO WATER DRAIN CHANNEL IAW REO 690-53-41-274 REV-- DATED 2021-07-07, C/W TASKCARD 51-900-1002-SKY, SEE CONTINUATION FOR WORK ACCOMPLISHED
